International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2007 / Article

Research Article | Open Access

Volume 2007 |Article ID 82517 | 10 pages | https://doi.org/10.1155/2007/82517

Random Three-Step Iteration Scheme and Common Random Fixed Point of Three Operators

Received23 Jul 2006
Revised05 Nov 2006
Accepted07 Nov 2006
Published27 Dec 2006

Abstract

We construct random iterative processes with errors for three asymptotically nonexpansive random operators and study necessary conditions for the convergence of these processes. The results presented in this paper extend and improve the recent ones announced by I. Beg and M. Abbas (2006), and many others.

References

  1. A. Špaček, “Zufällige Gleichungen,” Czechoslovak Mathematical Journal, vol. 5(80), pp. 462–466, 1955. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  2. A. T. Bharucha-Reid, “Fixed point theorems in probabilistic analysis,” Bulletin of the American Mathematical Society, vol. 82, no. 5, pp. 641–657, 1976. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  3. O. Hanš, “Random fixed point theorems,” in Transactions of the First Prague Conference on Information Theory, Statistical Decision Functions, Random Processes (Liblice, Prague, 1956), pp. 105–125, Czechoslovak Academy of Sciences, Prague, Czech Republic, 1957. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  4. O. Hanš, “Random operator equations,” in Proceedings 4th Berkeley Symposium Math. Statist. and Prob., Vol. II, pp. 185–202, University California Press, Berkeley, Calif, USA, 1961. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  5. B. S. Choudhury, “Convergence of a random iteration scheme to a random fixed point,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 2, pp. 139–142, 1995. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  6. I. Beg, “Approximation of random fixed points in normed spaces,” Nonlinear Analysis, vol. 51, no. 8, pp. 1363–1372, 2002. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  7. B. S. Choudhury, “Random Mann iteration scheme,” Applied Mathematics Letters, vol. 16, no. 1, pp. 93–96, 2003. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  8. H. Duan and G. Li, “Random Mann iteration scheme and random fixed point theorems,” Applied Mathematics Letters, vol. 18, no. 1, pp. 109–115, 2005. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  9. G. Li and H. Duan, “On random fixed point theorems of random monotone operators,” Applied Mathematics Letters, vol. 18, no. 9, pp. 1019–1026, 2005. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  10. S. Itoh, “A random fixed point theorem for a multivalued contraction mapping,” Pacific Journal of Mathematics, vol. 68, no. 1, pp. 85–90, 1977. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  11. I. Beg and M. Abbas, “Iterative procedures for solutions of random operator equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 315, no. 1, pp. 181–201, 2006. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  12. S. Plubtieng, R. Wangkeeree, and R. Punpaeng, “On the convergence of modified Noor iterations with errors for asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 322, no. 2, pp. 1018–1029, 2006. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  13. J. Schu, “Weak and strong convergence to fixed points of asymptotically nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 153–159, 1991. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  14. H.-K. Xu, “Random fixed point theorems for nonlinear uniformly Lipschitzian mappings,” Nonlinear Analysis, vol. 26, no. 7, pp. 1301–1311, 1996. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  15. P. L. Ramírez, “Some random fixed point theorems for nonlinear mappings,” Nonlinear Analysis, vol. 50, no. 2, pp. 265–274, 2002. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet

Copyright © 2007 Somyot Plubtieng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

0 Views | 0 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder